# SDR ASAA2013111596409

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,461 hours, 7,642 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 105B0321
- Condition: Cracked
- Location: Apu
- Part time: 4,200 hours, 7,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

M/C REPORTS THE APU OIL CONSUMPTION HAS SPIKED.  ACFT GROUNDED. TROUBLESHOT AND FOUND APU OIL LEAKING FROM CRACKED STARTER GENERATOR HSG REF FIM 49-90-00-810-813. REPLACED APU STARTER-GENERATOR REF AMM 49-41-21-000-801 AND AMM 49-41-21-400-801. OPS CHECK APU NORMAL, OIL SERVICED TO FULL.
